MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 11/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2016, the field service engineer (fse) was at the customer site and observed that the sample probe on the act diff 2 instrument was partially plugged.The fse replaced the probe and the vacuum isolator chamber (vic) to resolve the reported issue.The repairs were verified by the fse.The failure mode is attributed to the probe which was replaced by the fse.Patient information was not provided by the customer for this event.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.  this mdr report is a result of that retrospective review.  bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that their coulter ac·t diff 2 analyzer generated erroneous high platelet (plt) results on patient samples.There was no report of erroneous results reported out of the lab from the provided information.There was no report of change or effect to patient treatment in connection with the reported event.Patient data was not provided by the customer for this event.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7726912
Report Number1061932-2018-01019
Device Sequence Number19270968
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2016
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1